<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 49, No. 4) Next Issue >>
Bull. Korean Math. Soc. 2012 Vol. 49, No. 4, 669—898
Degenerate semilinear elliptic problems near resonance with a nonprincipal eigenvalue
Hong-Min Suo and Chun-Lei Tang
MSC numbers : 35J20, 35J25, 35J61, 35J70
Bull. Korean Math. Soc. 2012 Vol. 49, No. 4, 669—684
Classes of Hypersurfaces with Vanishing Laplace Invariants
Carlos M. C. Riveros and Armando M. V. Corro
MSC numbers : Primary 53A07; Secondary 35N10
Bull. Korean Math. Soc. 2012 Vol. 49, No. 4, 685—692
Divisor functions and Weierstrass functions arising from $q$-series
Daeyeoul Kim and Min-Soo Kim
MSC numbers : 11P83, 05A17
Bull. Korean Math. Soc. 2012 Vol. 49, No. 4, 693—704
Mathematical analysis of nonlinear differential equation arising in MEMS
Ruifeng Zhang and Na Li
MSC numbers : 35K55, 35K65, 35B40
Bull. Korean Math. Soc. 2012 Vol. 49, No. 4, 705—714
Perfect ideals of grade three defined by skew-symmetrizable matrices
Yong Sung Cho, Oh-Jin Kang, and Hyoung June Ko
MSC numbers : 13C05, 13H10, 13C02, 13C40
Bull. Korean Math. Soc. 2012 Vol. 49, No. 4, 715—736
Existence of weak non-negative solutions for a class of nonuniformly boundary value problem
Trinh Thi Minh Hang and Hoang Quoc Toan
MSC numbers : 35J20, 35J65
Bull. Korean Math. Soc. 2012 Vol. 49, No. 4, 737—748
A proximal point-type algorithm for pseudomonotone equilibrium problems
Jong Kyu Kim, Pham Ngoc Anh, and Ho Geun Hyun
MSC numbers : 65K10, 90C25
Bull. Korean Math. Soc. 2012 Vol. 49, No. 4, 749—759
Strong cohomological rigidity of a product of projective spaces
Suyoung Choi and Dong Youp Suh
MSC numbers : Primary 57S25; Secondary 22F30
Bull. Korean Math. Soc. 2012 Vol. 49, No. 4, 761—765
A note on units of real quadratic fields
Dongho Byeon and Sangyoon Lee
MSC numbers : 11R11, 11R27
Bull. Korean Math. Soc. 2012 Vol. 49, No. 4, 767—774
A note on Ostrowski type inequalities related to some $s$-convex functions in the second sense
Zheng Liu
MSC numbers : 26D15
Bull. Korean Math. Soc. 2012 Vol. 49, No. 4, 775—785
$L^p$ bounds for the parabolic Littlewood-Paley operator associated to surfaces of revolution
Feixing Wang, Yanping Chen, and Wei Yu
MSC numbers : 42B20, 42B25
Bull. Korean Math. Soc. 2012 Vol. 49, No. 4, 787—797
Weak and strong convergence for quasi-nonexpansive mappings in Banach spaces
Gang Eun Kim
MSC numbers : 47H05, 47H10
Bull. Korean Math. Soc. 2012 Vol. 49, No. 4, 799—813
Existence of $n$ positive solutions to second-order multi-point boundary value problem at resonance
Feng Wang and Fang Zhang
MSC numbers : 34B10, 34B15
Bull. Korean Math. Soc. 2012 Vol. 49, No. 4, 815—827
Error estimates of semidiscrete discontinuous Galerkin approximations for the viscoelasticity-type equation
Mi Ray Ohm, Hyun Young Lee, and Jun Yong Shin
MSC numbers : 65M15, 65N30
Bull. Korean Math. Soc. 2012 Vol. 49, No. 4, 829—850
Statistical $A$-summability of double sequences and a Korovkin type approximation theorem
Cemal Belen, Mohammad Mursaleen, and Mustafa Yildirim
MSC numbers : 40A35, 41A36
Bull. Korean Math. Soc. 2012 Vol. 49, No. 4, 851—861
On lightlike hypersurfaces of a GRW space-time
Tae Ho Kang
MSC numbers : 53C25, 53C25
Bull. Korean Math. Soc. 2012 Vol. 49, No. 4, 863—874
A note on continued fractions with sequences of partial quotients over the field of formal power series
Xuehai Hu and Luming Shen
MSC numbers : 11K55, 28A78, 28A80
Bull. Korean Math. Soc. 2012 Vol. 49, No. 4, 875—883
A note on skew derivations in prime rings
Vincenzo De Filippis and Ajda Fo\v sner
MSC numbers : 16W25, 16W20, 16N60
Bull. Korean Math. Soc. 2012 Vol. 49, No. 4, 885—898

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd